# SDR ASAA2023121347277

- Difficulty date: December 13, 2023
- Submitted: January 17, 2024
- Operation: Air carrier
- Aircraft: N847VA
- Make and model: Airbus A320-214
- Aircraft serial: 04948
- Aircraft time: 35,266 hours, 11,749 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: DELAMINATED
- Part serial: E5367151200000
- Condition: Delaminated
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LESSOR ITEM 554: CABIN FLOOR PANEL 241MF DE-LAMINATED AT CUT OUT GROUNDED - YES. RECIEVED NEW FLOOR BOARD 241MF, P/N: E5367151200000 TO BE INSTALLED ON NON-ROUTINE OPS 32101 (HAECO) CUST CARD NO. G1871101
